# SDR ASAA2013012893779

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 4,040 hours, 1,171 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH2098
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 4,040 hours, 1,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EEC BITE SHOWS SHORT TERM FAULT 73-20101.  INTERNAL EEC FAULT LOGGED MULTIPLE TIMES IN LAST 10 LEGS.  ACFT GROUNDED. ACCOMPLISHED T/S IAW FIM 73-21, TASK 807 - INITIAL EVALUATION CONFIRMED FAULT 73-20101 WITH NO OTHER FAULT CODES.  REPLACED NR 1 ENGINE EEC IAW MM 73-21-60-000-801-F00/ MM 73-21-60-400-801-F00.  VERIFIED EEC SOFTWARE 2044M25P15 INSTALLED.  PERFORMED FADEC TEST IAW MM 73-21-00-700-801-F00 - ALL SUBTESTS PASS.
